Addiction: Substance Abuse Community
Random Opiate Receptor Meds Withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Random Opiate Receptor Meds Withdrawal

My addiction problem started about two years ago on and off. First I was taking Vicodin every now and then. Months later it was daily. I wanted to stop so I saw a Suboxone doctor. Worse mistake ever! The Suboxone did help with the "need" feelings and money spending. This lasted several months and I wanted to stop, terrible terrible withdrawal symptoms to the point I almost lost my girlfriend. I caved went to the doctor and refilled my script. I was getting sick and tired of paying my doctor his "cash fee" so I ordered Tramadol online and was cheaper. At first I was taking 100mg in the morning and 100mg at night. After four days my head felt like it wanted to explode. My friend was able to get me Vicodin again so I grabbed what I could. Once that ended went back on the Tramadol but this time only 100mg a day. I would pick up Suboxone too whenever a friend could get it. I tapered down to 50mg of Tramadol a day and stopped the Suboxone two weeks ago. I thought I wouldn't feel any withdrawal's because I was mixing different types of opiate receipting meds. However I was wrong, night one was terrible, after taking 10mg of melatonin & 2x Tylenol PM's I still didn't sleep. But I got threw it laughing at the mess I put myself in. Day two I drank a lot of Jack3d (pre workout drink) - it has caffeine and something that makes your skin tingle. I stayed in bed most of the day and when night came I started to get the hot/cold flashes. Took a shower for about an hour and pushed myself to go out for a walk. Still couldn't go to sleep probably because of the Jack3d, so took some NyQuil and watched TV. I was able to get some sleep around 6am but only for 3 hours. Today is day three and I am not feeling 'body' symptoms but actually feeling fine. The only issue is I LACK motivation to do anything. If I start to feel any symptoms though I take DayQuil. Mentally the lack of motivation is killing me because I hate to sit around and do nothing. The only motivation I have is to search the internet about other withdrawal stories and browsing online pharmacies thinking about just getting something. But I haven't, instead I got some multivitamins, fish oil and L5-hyrdoxtryptophan. Not sure if they will help with my mental problem, just read online they might along with green tea which has L-Theanine. Now when I say green tea, I went to an Asian supermarket and bought liter bottles of Japanese green tea. Not sure what tomorrow will lead too but I'm determined to get passed this.
5 Comments Post a Comment
Blank
Avatar_f_tn
Good Morning bored,  Are you sure we're not related? I was just like you with the switching meds in hopes of escaping w/d. I never went the sub route, but you'd think I had my pharmacist degree with all my other juggling of drugs. Glad your feeling well today. Maybe you've gotten off easy? Please don't put another drug in your body now. Let yourself heal. All the natural suppliments you mentioned are great. I really believe in the protein drinks to help your brain heal, also the B vitamins helped my energy return. Time is what you need right now. Drink lots of water to continue to flush out the toxins. Time to jump on the mental part of this disease . I can tell by your comment about online browsing, your in a delicate place.Do you have any friends in recovery you can connect with for support?
Blank
Avatar_f_tn
One more thought. Get some exercise to boost your endorphins , that will also give you added energy and motivation. Try not to sit around. Go for a walk and listen to some amped up music as you do. Day by day.......
Blank
5039239_tn?1364028271
Sounds like you are doing lots of research, sounds great. Keep up the good work, it's one day at a time.
Blank
4341997_tn?1380655144
just wanted to lend my support....good advice from above posters....just stay hydrated and get up and walk or some light chore to help with fatigue....then maybe you can sleep better at night.

it really is one day at a time...you can do this....lots of people have been where you are right now and come out the other side....happy and healthy....you deserve that...just keep going and pushing thru the "flu" stuff...you never have to take another pill....just remember that.  keep posting for support.  
Blank
Avatar_m_tn
Still didn't get a lot of sleep, I've come to realize if you cant sleep don't try and force yourself too. i stayed up all night watching Gokusen, a Japanese TV drama. Finally to crash around 6:30am and to wake up at 9:00am. Woke up drank some NO Exlpode (basically flavored caffeine) and watched some more TV. After about two hours of feeling like a bum I took a shower and did a session of P90X and ate lunch. Feeling A LOT better during the day, I don't even think about the pills other than playing stupid games in my head like right now if someone offered me a lifetime supply or $100,000 dollars what would I chose. Every time I chose neither and try to focus with getting on with my life. Now I am going to be honest with you all, I took off two weeks of work and visited another country during this process. I knew I wasn't going to be allowed to bring the drugs overseas and also can't find them. I am in Hong Kong where the rules are super strict. I figured it would be the best way knowing I wouldn't want to go to jail in China. The sad thing is I don't know anyone here, the good thing is I am getting over my problem. I did bring my skateboard with me so I've been also going out at night when the streets are quiet listening to Incubus when I get the restless leg syndrome. I think I am over the hump though, a very short one to be lucky. I just have to slap myself when I feel bored to do something. Lastly, another side effect I think (not sure) is anxiety about going outside. When I know I have to get lunch I get anxiety thinking about it. Not sure if it is just me or part of the process. Cheers.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia